# SDR P5CA2018101200316

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,151 hours, 3,338 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL VALVE EICAS ON ENGINE SHUTDOWN - ASSOCIATED VALVE LIGHT ON  ( RECONNECT CONNECTOR HMU AND OPS CHECK WITH ENGINE IDLE RUN. SYSTEM CHECK OK PER AMM 71-00-00 )
